# SDR QXEA2019082600329

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 29,116 hours, 31,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Aft Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED FROM SERVICE. PERFORMED PROCEDURES FOR AFT PAX DOOR DROPPING. RE-SETTING. REF. FIM TASK 52-00-00-810-801. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
